MathSciNet Relay Station
MathSciNet bibliographic data
MR2481596 (2009m:65099) 65L05 (65R20)
Ali, Ishtiaq; Brunner, Hermann; Tang, Tao Spectral methods for pantograph-type differential and integral equations with multiple delays. Front. Math. China 4 (2009), no. 1, 49–61.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement